# SDR 06FDEA02945

- Difficulty date: August 11, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA72021
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, RIGHT OBSERVER STATION BASE STRUCTURE FOUND DAMAGED.  COCKPIT RIGHT OBSERVER BASE STRUCTURE WEB AREA TRIMMED OUT AS PER SRM 53-00-01   VOL I.  HFEC INSPECTION CARRIED OUT AS PER DAC NDT SPM REV 12 06-10-01-001 ON TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.  NEW REPAIR DOUBLER AND FILLER INSTALLED AS PER SRM 53-00-01 VOL I.  MINOR REPAIR AS PER GMM 6-2-100.
